# SDR UALA2012120607061

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 42,443 hours, 17,727 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 194
- Condition: Faulty
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIDESTICK PRIORITY MESSAGES.  REPLACED NR 2 ELAC COMPUTER REF AIRBUS.  PERFORMED OPERATIONAL TEST OF ELAC COMPUTER.  NO FAULTS FOUND.
